Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram help

(3 Posts)
Sloper Sat 17-Dec-16 09:17:38

I've been on 20mg for about four weeks now. I haven't noticed a change in anxiety, but I am noticing hand tremors and grinding my teeth.

They're driving me mad - would it be irresponsible just to stop taking the pills or do I need to cut down slowly at this rate?

I doubt I can see the doctor again next week - I've been three times already in the last month.

Sloper Sat 17-Dec-16 09:18:30

I should add, was put on for panic attacks and anxiety - but actually since then I've worked out that I'm probably/possibly autistic.

I'm being referred for formal assessment but all the web tests, chats and symptoms make me feel this is the explanation for why I've been different my whole life long.

fallenempires Sat 17-Dec-16 10:52:43

Poor you it's really hard what you're going through.I am taking 40mg of Citalopram & yes I am experiencing teeth grinding in my sleep to the extent that the right side of my mouth has been cut!
As awful as it is try to stick with it for now & don't quit without seeing your GP.If things become worse insist on an emergency appointment.
Besides the side effects have you noticed a change in your mood?

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: